MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS 10L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS 10L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1025DS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2025
Type of Reportable Event Death
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator by the provider who reported the device was not producing oxygen and the end user passed away.The device was returned for evaluation, and it was determined that the unit was functioning correctly and within specification (>87% oxygen concentration).While the oxygen sensing board was found to be slightly out of tolerance when tested at 10lpm, which resulted in the unit alarming for low oxygen even though the oxygen was within specification, the last usage log record indicated that the flow had been turned above 10lpm, contrary to the device's instructions for use, causing the oxygen concentration to drop.The most recent record in the usage log indicated that the flowrate was turned up to 17.9lpm.The device's instruction guide states: "a flow setting other than prescribed may affect the patient therapy.For prescriptions of 10 lpm, be sure the ball is centered on the 10-liter line.The ball should not touch the red line.Setting the flow higher than 10 may cause the oxygen purity level to drop.If the oxygen purity falls below the acceptable level: the green normal oxygen light will shut off, the yellow low oxygen light will illuminate, and an intermittent audible signal will sound.If you feel discomfort or are experiencing a medical emergency while undergoing oxygen therapy, seek medical assistance immediately to avoid harm." the device is not intended to be life supporting or life sustaining.Devilbiss healthcare will file an update if additional information becomes available.

Brand Name
DEVILBISS 10L OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key23770050
Report Number2515872-2025-00041
Device Sequence Number21486570
Product Code CAW
UDI-Device Identifier00885304022466
UDI-Public(01)00885304022466
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1025DS
Device Catalogue Number1025DS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age69 YR
Patient SexUnknown